This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
To give the full background... I am 23 years old and I currently drink about 3-6 drinks a night. Due to an early morning job, I began taking 20mg adderall (adderrall) twice a day to stay awake. The first time I tried to masturbate on Adderall (adderrall), I noticed a small trace of red in the semen. Completely freaked me out. Did research and from what I found out besides prostate issues it may be an STD. I have no symptoms, rash, anything unusual, no pain. This only happened once since it was a Friday and I do not do Adderall (adderrall) over the weekend. Everything went back to normal, until Monday I finished the Adderall (adderrall) I had and it happened again, I know the obvious answer is stop taking the Adderall (adderrall), but can Adderall (adderrall) even have this side effect and cause this to happen? I do not have health insurance and going to a Doctor is more of a life or death situation so any information will be helpful!
Blood in semen is called hematospermia. It can occur due to many conditions such as infections, swellings (inflammations), cysts, stones & other obstructive lesions, and benign or non-benign tumors of the organs of the genitourinary system (involving the bladder, urethra, the testicles, the seminal vesicles, the epididymis, the prostate gland etc). Investigations include blood tests, routine & culture tests of urine & semen, ultrasound & MRI scans of genitourinary system, and histopathological tests (FNAC, biopsy etc). So, I suggest you to consult a General Surgeon for a thorough medical check-up and appropriate tests as you might need treatment (medicines and/or surgical intervention) for management of your condition.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I recently took adderall (adderrall) for the first time and this same thing happened to me, blood in my semen. It just happened so I haven't let it wear off yet. I'm praying it does. If you had this happen to you (a reader), please post here and follow up if it goes away or not. If tests or treatment is obtained, please share what you can. If mine does not go away by Monday I will seek medical attention and post a follow-up here. In the interest of a full and honest accounting, on the first day I took 1.5 (one and a half) of the 15mg tablets over about 5 hours. On the next day, I took 4 (four) of the 15mg generic instant-release (NOT XR) tablets, one every 3 hours or so during a long study session. The last dose was about 1 hour prior to seeing the blood in the seminal fluid. I should also add that I recently had bronchitis and a course of Zithromax (two weeks ago) and a course of Levofloxacin, completed 3 days ago. I have been in a mutually monogamous heterosexual relationship for 9 years, with a trustworthy faithful partner. Likelihood of STD is extremely low. Male, 31 years old, so under the 40-year-old cancer watch threshold. No vasectomy, recent diagnostic procedures, or signs of active infection anywhere in body. Slightly elevated blood pressure. Any other ideas, doctor?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.